RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Mosk. Mat. Obs.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mosk. Mat. Obs., 1959, Volume 8, Pages 83–120 (Mi mmo85)  

This article is cited in 2 scientific papers (total in 2 papers)

Conditions for completeness of a system of root subspaces for non-selfadjoint operators with discrete spectrum

V. B. Lidskii


Full text: PDF file (4891 kB)

Bibliographic databases:

Document Type: Article
Received: 11.12.1957

Citation: V. B. Lidskii, “Conditions for completeness of a system of root subspaces for non-selfadjoint operators with discrete spectrum”, Tr. Mosk. Mat. Obs., 8, GIFML, Moscow, 1959, 83–120

Citation in format AMSBIB
\Bibitem{Lid59}
\by V.~B.~Lidskii
\paper Conditions for completeness of a system of root subspaces for non-selfadjoint operators with discrete spectrum
\serial Tr. Mosk. Mat. Obs.
\yr 1959
\vol 8
\pages 83--120
\publ GIFML
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/mmo85}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=107817}
\zmath{https://zbmath.org/?q=an:0132.35603|0100.11502}


Linking options:
  • http://mi.mathnet.ru/eng/mmo85
  • http://mi.mathnet.ru/eng/mmo/v8/p83

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Larionov, “Self-adjoint quadratic bundles”, Math. USSR-Izv., 3:1 (1969), 131–145  mathnet  crossref  mathscinet  zmath
    2. A. A. Shkalikov, “Perturbations of self-adjoint and normal operators with discrete spectrum”, Russian Math. Surveys, 71:5 (2016), 907–964  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Trudy Moskovskogo Matematicheskogo Obshchestva
    Number of views:
    This page:476
    Full text:103

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018